MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANES CIRCUIT 90IN ADULT EXP-LF

MEDLINE INDUSTRIES, LP; ANES CIRCUIT 90IN ADULT EXP-LF
Catalog Number DYNJAA10312C
Medical Device Problem Codes Mechanical Problem (1384); Material Twisted/Bent (2981); Failure to Seal (4070)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, the "we are seeing quite a few of the masks in the anesthesia kits that are bent at the connection of the tubing and the mask.This is not allowing for a seal when being used.".
 
Additional Manufacturer Narrative
According to the facility, the "we are seeing quite a few of the masks in the anesthesia kits that are bent at the connection of the tubing and the mask.This is not allowing for a seal when being used." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ANES CIRCUIT 90IN ADULT EXP-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23441813
Report Number1417592-2025-00589
Device Sequence Number4695403
Product Code CAI
UDI-Device Identifier40193489274920
UDI-Public40193489274920
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10312C
Device Lot Number24HBD801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown